Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 63, Pages 3389-3395
http://dx.doi.org/10.1155/S0161171204407649

Zeros of an algebraic polynomial with nonequal means random coefficients

Department of Mathematics, University of Ulster, Jordanstown BT37 0QB, County Antrim, UK

Received 16 July 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand and P. Flood, “Zeros of an algebraic polynomial with nonequal means random coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 63, pp. 3389-3395, 2004. https://doi.org/10.1155/S0161171204407649.